Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society, the Conformal Geometry and Dynamics (ECGD) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.5.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Locally compact flows on connected manifolds
HTML articles powered by AMS MathViewer

by Khadija Ben Rejeb PDF
Conform. Geom. Dyn. 25 (2021), 253-260 Request permission

Abstract:

In this paper, we completely characterize locally compact flows $G$ of homeomorphisms of connected manifolds $M$ by proving that they are either circle groups or real groups. For $M = \mathbb R^m$, we prove that every recurrent element in $G$ is periodic, and we obtain a generalization of the result of Yang [Hilbert’s fifth problem and related problems on transformation groups, American Mathematical Society, Providence, RI, 1976, pp. 142–146.] by proving that there is no nontrivial locally compact flow on $\mathbb R^m$ in which all elements are recurrent.
References
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2020): 37B05, 37B20, 57S05, 57S10
  • Retrieve articles in all journals with MSC (2020): 37B05, 37B20, 57S05, 57S10
Additional Information
  • Khadija Ben Rejeb
  • Affiliation: Higher School of Sciences and Technology of Hammam Sousse, 4011 Hammam Sousse, Tunisia
  • MR Author ID: 912473
  • Email: kbrjeb@yahoo.fr, khadija.benrejeb@essths.u-sousse.tn
  • Received by editor(s): April 19, 2020
  • Received by editor(s) in revised form: April 1, 2021, and September 5, 2021
  • Published electronically: December 9, 2021
  • © Copyright 2021 American Mathematical Society
  • Journal: Conform. Geom. Dyn. 25 (2021), 253-260
  • MSC (2020): Primary 37B05, 37B20, 57S05, 57S10
  • DOI: https://doi.org/10.1090/ecgd/366
  • MathSciNet review: 4349915